lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
p-Adic integral operators in wavelet bases
Linnaeus University, Faculty of Science and Engineering, School of Computer Science, Physics and Mathematics. (mathematical modeling)ORCID iD: 0000-0002-9857-0938
2011 (English)In: Doklady. Mathematics, ISSN 1064-5624, Vol. 83, no 2, 209-212 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2011. Vol. 83, no 2, 209-212 p.
National Category
Other Mathematics
Identifiers
URN: urn:nbn:se:lnu:diva-16550DOI: 10.1134/S1064562411020220OAI: oai:DiVA.org:lnu-16550DiVA: diva2:472481
Available from: 2012-01-03 Created: 2012-01-03 Last updated: 2016-05-03Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Khrennikov, Andrei
By organisation
School of Computer Science, Physics and Mathematics
In the same journal
Doklady. Mathematics
Other Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 47 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf